VOL. 5 · NO. 2 | 1953
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 5 (2), (1953)
No abstract available
Articles
Hiroshi Miyazaki
Tohoku Math. J. (2) 5 (2), 83-103, (1953) DOI: 10.2748/tmj/1178245297
KEYWORDS: 56.0X
No abstract available
Hiroshi Noguchi
Tohoku Math. J. (2) 5 (2), 104-108, (1953) DOI: 10.2748/tmj/1178245298
KEYWORDS: 56.0X
No abstract available
Masahiro Nakamura, Zirô Takeda
Tohoku Math. J. (2) 5 (2), 109-121, (1953) DOI: 10.2748/tmj/1178245299
KEYWORDS: 46.0X
No abstract available
Hiroyoshi Sasayama
Tohoku Math. J. (2) 5 (2), 122-127, (1953) DOI: 10.2748/tmj/1178245300
KEYWORDS: 53.0X
No abstract available
Hideo Kuniyoshi, Shuichi Takahashi
Tohoku Math. J. (2) 5 (2), 128-131, (1953) DOI: 10.2748/tmj/1178245301
KEYWORDS: 10.0X
No abstract available
James D. Riley
Tohoku Math. J. (2) 5 (2), 132-165, (1953) DOI: 10.2748/tmj/1178245302
KEYWORDS: 30.0X
No abstract available
Tadashi Ohkuma
Tohoku Math. J. (2) 5 (2), 166-177, (1953) DOI: 10.2748/tmj/1178245303
KEYWORDS: 42.4X
No abstract available
Shuichi Takahashi
Tohoku Math. J. (2) 5 (2), 178-184, (1953) DOI: 10.2748/tmj/1178245304
KEYWORDS: 20.0X
No abstract available
Masatsugu Tsuji
Tohoku Math. J. (2) 5 (2), 185-188, (1953) DOI: 10.2748/tmj/1178245305
KEYWORDS: 30.0X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 5 (2), 189, (1953) DOI: 10.2748/tmj/1178245306
KEYWORDS: 40.0X
No abstract available
M. Nakamura, Z. Takeda, T. Turumaru
Tohoku Math. J. (2) 5 (2), 190-193, (1953) DOI: 10.2748/tmj/1178245307
KEYWORDS: 46.3X
No abstract available
Shigeki Yano
Tohoku Math. J. (2) 5 (2), 194-195, (1953) DOI: 10.2748/tmj/1178245308
KEYWORDS: 42.4X
No abstract available
Shigeki Yano
Tohoku Math. J. (2) 5 (2), 196-197, (1953) DOI: 10.2748/tmj/1178245309
KEYWORDS: 42.4X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 5 (2), 198-210, (1953) DOI: 10.2748/tmj/1178245310
KEYWORDS: 42.4X
No abstract available
Fumiyuki Terada
Tohoku Math. J. (2) 5 (2), 211-213, (1953) DOI: 10.2748/tmj/1178245311
KEYWORDS: 10.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 5 (2), (1953)
No abstract available
Back to Top